# SDR DHL2003805512

- Difficulty date: July 25, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 74529523
- Condition: Worn
- Location: Fuselage
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 6 CARGO TRACK PLUG WORN AT STA 250.000.  REMOVED WORN PLUG IAW SRM 51-3-0 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW PLUG ON MAIN CARGO COMPT NR 6 SEAT TRACK, STA 250.000 IAW SRM 51-3-0 PG 1.
